논문윤리하기 논문투고규정
  • 오늘 가입자수 0
  • 오늘 방문자수 36
  • 어제 방문자수 42
  • 총 방문자수 146
2019-06-18 11:56am
학회 논문지
HOME 자료실 > 학회 논문지

발간년도 : [2019]

 
논문정보
논문명(한글) [Vol.14, No.2] Symmetric Properties of the Generalized Tangent Polynomials and Computation of their Zeros
논문투고자 Ho Yong Jung, Won Yang Park, Sang Young Jei
논문내용 This study describes the symmetrical properties and root calculations of generalized tangent polynomials following the study of the generalized tangent polynomials using the characteristics of numbers. The generalized tangent polynomial has the relational characteristics of the number of Genocchi and the polynomial of Genocchi, and the number of Euler and the polynomial of Euler. In this study, the symmetrical properties of generalized tangent polynomials are demonstrated by dividing them into three parts. This study also uses the Mathematica software program to approach numerically. The results of symmetrical properties are identified by graphs and figures through the Mathematica software program. Next, the calculation of root for generalized tangent polynomials is taken, for example, when the generalized tangent polynomial index is 3. The calculation of root of generalized tangent polynomial is shown by tables and graphs through the Mathematica software program. In this study, the symmetrical properties and root calculations of generalized tangent polynomials were conducted through the Mathematica software program. As a result, two guesses were possible in this study. The first generalized tangent polynomial would be a function of reflective substitution analytical plurality, and the second generalized tangent polynomial would have real zeros. Looking forward to a numerical approach using the Mathematica software program in the field of generalized tangent polynomial research, this study concludes.
첨부논문
   14-2-07.pdf (861.3K) [3] DATE : 2019-05-05 10:12:45